Seeking Advice.Concerned Newbie

stokesy

Member
Standard Member
Feb 6, 2015
5
5
3
26
Australia
Hey guys, so as of today I have been on duromine for one week. Today I woke up awfully tired, and felt sick in the stomach all day, like I need to vomit..
Has anyone else had this happen? Is it a normal side effect, and will it pass? and should I go back to the drs? Thanks all! A little unsure as this is my first time being on Duromine..
 

radius86

New Member
Standard Member
Feb 3, 2015
3
0
1
32
Hey guys, so as of today I have been on duromine for one week. Today I woke up awfully tired, and felt sick in the stomach all day, like I need to vomit..
Has anyone else had this happen? Is it a normal side effect, and will it pass? and should I go back to the drs? Thanks all! A little unsure as this is my first time being on Duromine..
Just take the 30mg and your be fine.
the 1st time you take you will feel a rush that last for 2mins then its down hill from there
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
827
113
Hey guys, so as of today I have been on duromine for one week. Today I woke up awfully tired, and felt sick in the stomach all day, like I need to vomit..
Has anyone else had this happen? Is it a normal side effect, and will it pass? and should I go back to the drs? Thanks all! A little unsure as this is my first time being on Duromine..
Hello,
It's hard to tell since we do not know your diet plan. I heard so many times that people start the pills and eat literally nothing but water in the first few days((( So, reason #1 you should eat properly. That is my suggestion. Other than that, the lack of sleep (poor sleep) can give you such effect as nausea and tiredness. Happend to me. So, like I said, it is hard to tell like this.
 

stokesy

Member
Standard Member
Feb 6, 2015
5
5
3
26
Australia
Hi Kate, I've been strictly sticking to my diet plan that I did up with my dr, so I don't think its my diet, and I've made sure I've remembered to eat, only time I varied from it was tonight, as I still feel sick to the stomach so I just had a berrie smoothie for dinner.. & Apart from the first night, I've been in bed before 11pm everynight, so I don't think its my sleep deprivation?? I haven't had any issues up until today, any other ideas?
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
827
113
Hm... Maybe you took the pill on an empty stomach and it reacted that way? I don't know about you, but my stomach doesn't like when I put there any pill without at least a small amount of food. Or, maybe you had a late dinner that night so you felt this way in the morning... I noticed such effect on me - if I had dinner after 8 p.m. I then felt nauseous in the morning. I know I say obvious things, but I have no other explanation, sorry :oops:
 

radius86

New Member
Standard Member
Feb 3, 2015
3
0
1
32
Your right kate

If you eat anything after 8 like kate said
you will like shit....aslong as you have a big breakfast medium lunch and small dinner you with be fine on the morning.
 

Attachments

SevenOfNine

Member
Standard Member
Jan 13, 2015
19
11
3
31
Melbourne
Wow, I must be an anomaly -- I feel awful if I start eating early in the day, but feel much better throughout the week if I move my meals to a later time than most people prefer. Goes to show everyone's different huh?
:)

Hope you find a solution soon @stokesy and feel better!
 

LollyTerror

Member
Standard Member
Oct 8, 2014
45
19
8
I've always taken Duromine on an empty stomach (at about 5.30am) and not eaten until about 8am with no nausea. The only time I ever had nausea was when I took a multivitamin before eating and I started to feel ill almost immediately, dry retching and all.
Without knowing all the variables of your situation it's hard to pinpoint Duromine as the source of your nausea. If it continues for more than a couple of days I'd stop the D and see what happens, otherwise talk to your Doc if it continues.